Alert archive / Wisconsin / Small Craft Advisories in 2013
Small Craft Advisory 13, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Jan 20, 2013, 3:13 PM CST. It took effect at Jan 21, 2013, 6:00 AM CST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Jan 20, 2013, 3:13 PM CST (21:13 UTC)
- In effect from
- Jan 21, 2013, 6:00 AM CST
- Expired
- Jan 22, 2013, 12:00 PM CST
- In force
- 30 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
540 WHUS73 KGRB 202113 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 313 PM CST SUN JAN 20 2013 ...GUSTY NORTHWEST WINDS EXPECTED MONDAY INTO TUESDAY... .WINDS ARE EXPECTED TO INCREASE OVERNIGHT TONIGHT AND BECOME HAZARDOUS TO SMALL CRAFT BY MONDAY MORNING. NORTHWEST WINDS TO 15 TO 25 KTS WILL CONTINUE MONDAY AND MONDAY NIGHT FOR WINDS SLOWLY SUBSIDE TUESDAY MORNING. WAVES WILL INCREASE TO AROUND 3 TO 5 FT BY MONDAY MORNING AND WILL REMAIN AT THIS LEVEL THROUGH THE PERIOD DUE TO OFFSHORE FLOW. LMZ541>543-210515- /O.NEW.KGRB.SC.Y.0013.130121T1200Z-130122T1800Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 313 PM CST SUN JAN 20 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM MONDAY TO NOON CST TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM MONDAY TO NOON CST TUESDAY. * WINDS...INCREASING OUT OF THE NORTHWEST TO 15 TO 25 KTS BY MONDAY MORNING. * WAVES...3 TO 5 FT MONDAY AND MONDAY NIGHT BEFORE SUBSIDING TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
750 WHUS73 KGRB 210259 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 859 PM CST SUN JAN 20 2013 ...GUSTY NORTHWEST WINDS EXPECTED MONDAY INTO TUESDAY... .WINDS ARE EXPECTED TO INCREASE OVERNIGHT AND BECOME HAZARDOUS TO SMALL CRAFT BY MONDAY MORNING. NORTHWEST WINDS TO 15 TO 25 KTS WILL CONTINUE MONDAY AND MONDAY NIGHT BEFORE WINDS SLOWLY SUBSIDE TUESDAY THROUGH MORNING. WAVES WILL INCREASE TO AROUND 3 TO 5 FT BY MONDAY MORNING ON OFFSHORE FLOW AND WILL REMAIN AT THIS LEVEL THROUGH THE PERIOD. LMZ541>543-211100- /O.CON.KGRB.SC.Y.0013.130121T1200Z-130122T1800Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 859 PM CST SUN JAN 20 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM MONDAY TO NOON CST TUESDAY... * WINDS...INCREASING OUT OF THE NORTHWEST TO 15 TO 25 KTS BY MONDAY MORNING. * WAVES...3 TO 5 FT MONDAY AND MONDAY NIGHT BEFORE SUBSIDING TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
455 WHUS73 KGRB 211023 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 423 AM CST MON JAN 21 2013 ...GUSTY NORTHWEST WINDS EXPECTED TODAY INTO TUESDAY... .NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS...WITH WAVES BUILDING TO 3 TO 5 FT...AS A SECONDARY SURGE OF ARCTIC AIR PUSHES INTO THE REGION. LMZ521-522-211830- /O.EXA.KGRB.SC.Y.0013.130121T1200Z-130122T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 423 AM CST MON JAN 21 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TUESDAY. * NORTHWEST WINDS OF 15 TO 25 KTS CAN BE EXPECTED THROUGH THE PERIOD. * WAVES OF 3 TO 5 FT ARE ANTICIPATED IN ICE FREE AREAS THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-211830- /O.CON.KGRB.SC.Y.0013.130121T1200Z-130122T1800Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 423 AM CST MON JAN 21 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY... * NORTHWEST WINDS OF 15 TO 25 KTS CAN BE EXPECTED THROUGH THE PERIOD. * WAVES OF 3 TO 5 FT ARE ANTICIPATED THROUGH TUESDAY MORNING... ESPECIALLY TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK
350 WHUS73 KGRB 211611 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1011 AM CST MON JAN 21 2013 ...GUSTY NORTHWEST WINDS EXPECTED INTO TUESDAY... .NORTHWEST WINDS OF 15 TO 25 KTS...WITH WAVES OF 3 TO 5 FT ARE EXPECTED...AS A SECONDARY SURGE OF ARCTIC AIR PUSHES INTO THE REGION. LMZ521-522-541>543-220015- /O.CON.KGRB.SC.Y.0013.000000T0000Z-130122T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1011 AM CST MON JAN 21 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY... * NORTHWEST WINDS OF 15 TO 25 KTS CAN BE EXPECTED THROUGH THE PERIOD. * WAVES OF 3 TO 5 FT ARE ANTICIPATED IN ICE FREE AREAS THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
712 WHUS73 KGRB 212059 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 259 PM CST MON JAN 21 2013 ...GUSTY NORTHWEST WINDS EXPECTED INTO TUESDAY... .NORTHWEST WINDS OF 15 TO 25 KTS...WITH WAVES OF 3 TO 5 FT ARE EXPECTED...AS A SECONDARY SURGE OF ARCTIC AIR PUSHES INTO THE REGION. LMZ521-522-541>543-220500- /O.CON.KGRB.SC.Y.0013.000000T0000Z-130122T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 259 PM CST MON JAN 21 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY... * NORTHWEST WINDS OF 15 TO 25 KTS CAN BE EXPECTED THROUGH THE PERIOD. * WAVES OF 3 TO 5 FT ON THE LAKE AND 2 TO 4 FT ON THE BAY ARE ANTICIPATED IN ICE FREE AREAS THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
786 WHUS73 KGRB 220252 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 852 PM CST MON JAN 21 2013 ...GUSTY NORTHWEST WINDS EXPECTED INTO TUESDAY... .NORTHWEST WINDS OF 15 TO 25 KTS...WITH WAVES OF 3 TO 5 FT ARE EXPECTED...AS A SECONDARY SURGE OF ARCTIC AIR PUSHES INTO THE REGION. LMZ521-522-541>543-221100- /O.CON.KGRB.SC.Y.0013.000000T0000Z-130122T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 852 PM CST MON JAN 21 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY... * NORTHWEST WINDS OF 15 TO 25 KTS CAN BE EXPECTED THROUGH THE PERIOD. * WAVES OF 3 TO 5 FT ON THE LAKE AND 2 TO 4 FT ON THE BAY ARE ANTICIPATED IN ICE FREE AREAS THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
276 WHUS73 KGRB 221044 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 444 AM CST TUE JAN 22 2013 ...NORTHWEST WINDS DIMINISHING THIS MORNING... .NORTHWEST WINDS WILL DIMINISH TO 10 TO 20 KTS...WITH WAVES SUBSIDING TO 2 TO 4 FT. LMZ521-522-541>543-221800- /O.CON.KGRB.SC.Y.0013.000000T0000Z-130122T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 444 AM CST TUE JAN 22 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * NORTHWEST WINDS WILL DIMINISH TO 10 TO 20 KTS. * WAVES OF 2 TO 4 FT ARE ANTICIPATED IN ICE FREE AREAS THROUGH THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 20, 2:36 PM CST, 37 minutes earlier.
Area forecast discussion, Jan 20, 2:36 PM CST, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 236 PM CST SUN JAN 20 2013 .SHORT TERM...TONIGHT AND MONDAY. LATEST RUC ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW ARCTIC HIGH PRESSURE BUILDING SOUTHEAST ACROSS THE NORTHERN AND CENTRAL PLAINS BENEATH NORTHWEST FLOW ALOFT. EMBEDDED SHORTWAVE TROUGH WITHIN THIS NW FLOW IS MOVING OVER WESTERN LAKE SUPERIOR EARLY THIS AFTERNOON AND IS HELPING TO PRODUCE SNOW SHOWERS AND FLURRIES OVER NORTHERN MINNESOTA WHICH ARE PUSHING INTO NORTHWEST WISCONSIN. THE NEXT PUSH OF BITTERLY COLD ARCTIC AIR EXISTS BEHIND THIS SHORTWAVE WHERE TEMPERATURES REMAIN BELOW 0F. FORECAST CONCERNS INCLUDE SMALL PRECIP CHANCES THIS EVENING...THEN TEMPERATURES AND ASSOCIATED HEADLINES. TONIGHT...THE SHORTWAVE TROUGH WILL MOVE ACROSS THE UPPER PENINSULA OVER THE REST OF THE AFTERNOON AND EARLY THIS EVENING. TAIL OF THE VORT MAX WILL PUSH AN AREA OF CLOUDS AND FLURRIES ACROSS THE AREA LATE THIS AFTERNOON AND THIS EVENING. HAVE ADDED THE CHANCE OF FLURRIES TO THE FORECAST. LOW LEVEL WINDS LOOK TOO WESTERLY FOR LAKE EFFECT SNOW TO BE MUCH OF AN ISSUE FOR VILAS COUNTY. BUT WITH ENHANCEMENT FROM THE SHORTWAVE THIS EVENING...WILL KEEP A CHANCE OF SNOW SHOWERS OVER VILAS AND ACCUMS LESS THAN A HALF INCH. TIMING THE DEPARTURE OF THE CLOUDS IS DIFFICULT SINCE RH IN THE 900-800MB LAYER REMAINS FAIRLY HIGH. SATELLITE IMAGERY SHOWS CLEARING TAKING PLACE OVER NORTHERN MINNESOTA AND ONTARIO...SO THINK SKIES WILL AT LEAST PARTIALLY CLEAR FROM WEST TO EAST AFTER MIDNIGHT TONIGHT. TEMPERATURES WERE FIRMLY IN THE TEENS BELOW ZERO OVER NORTHERN MINNESOTA THIS MORNING. WILL HAVE COMPARATIVELY MORE WIND THAN FARTHER WEST...BUT STILL THINK WILL REACH IN THE LOW TEENS BELOW ZERO OVER NORTH-CENTRAL WISCONSIN. WITH NW WINDS 7-12 KTS TONIGHT...WIND CHILL READINGS WILL APPROACH 20 BELOW OVER NORTH-CENTRAL WISCONSIN AROUND 06Z...AND OVER THE FOX VALLEY BY 10Z. WILL BEGIN THE NEW WIND CHILL HEADLINES AT THOSE TIMES. MONDAY...NORTHWEST WINDS WILL CONTINUE TO POUR BITTERLY COLD ARCTIC AIR ACROSS THE REGION...DROPPING 850MB TEMPS TO 28-29C BELOW ZERO. ANOTHER WEAK SHORTWAVE WILL BE SWINGING ACROSS THE STATE. SOME FLURRIES OR LIGHT SNOW NORTH OF LAKE WINNIPEG WITH THIS FEATURE AND WILL ADD TO THE FORECAST OVER NORTH-CENTRAL AND CENTRAL WISCONSIN. NW WINDS WILL REMAIN BREEZY...AND TEMPS WILL STRUGGLE TO REACH ABOVE 0F. WIND CHILL READINGS MAY BRIEFLY RISE ABOVE ADVISORY CRITERIA FOR A FEW HOURS DURING THE AFTERNOON OVER THE FOX VALLEY AND ADJACENT TO GREEN BAY. BUT HEADLINES WILL HAVE TO BE ISSUED AGAIN BY 23-24Z...SO WILL JUST RUN HEADLINES THROUGH MONDAY NIGHT. HIGHS RANGING FROM 6 BELOW OVER N-C WISCONSIN...TO ABOUT 6 ABOVE NEAR LAKE MICHIGAN. .LONG TERM...MONDAY NIGHT THROUGH NEXT SUNDAY. COLD ARCTIC AIR INTRUSION WILL CONTINUE TO GRAB THE HEADLINES FOR THE FIRST HALF OF THE WEEK. AN ONGOING WIND CHILL ADVISORY EXPECTED OVER WESTERN AREAS TROUGH TUESDAY NOON. THE REST OF THE FORECAST AREA INCLUDING THE LAKESHORE REGION WILL BE ADDED STARTING MONDAY EVENING AND LASTING THROUGH NOON AS WELL AS THE CORE OF THE COLDEST AIR FILTERS OVER THE AREA. MATTER OF FACT...LATER SHIFTS MAY POSSIBLY NEED TO UPGRADE TO A WIND CHILL WARNING OVER PORTIONS OF NORTHERN AND PARTS OF CENTRAL WISCONSIN MONDAY NIGHT. RESURGENT COLD AIR AND NORTHWEST WINDS WILL CONTINUE LAKE EFFECT SNOW SHOWERS FAR NORTH BUT DRY AIR MASS AND LOW INVERSIONS WILL LIKELY LIMIT PLUME DEVELOPMENT. WINDS WILL BE ON THE DECREASE LATER TUESDAY INTO WEDNESDAY AS A COLD HIGH PRESSURE SYSTEM SETTLES OVER THE AREA. LAKE EFFECT SNOW SHOWERS END AS WINDS TURN MORE SOUTHWEST...BUT ANOTHER COLD NIGHT EXPECTED WITH THE LIGHTER WINDS UNDER THE HIGH PRESSURE SYSTEM. MIN TEMPERATURES WILL BE IMPACTED BY CLOUDS THROUGH WEDNESDAY...BUT GUIDANCE TENDS TO OVERDUE THE CLOUDS AT TIMES DUE TO THE RELATIVE EASE TO SATURATE A COLD DRY AIR MASS. WITH SUCH A COLD AIR MASS DROPPING IN FOR THE FIRST HALF OF THE WEEK...YOU WONDER HOW COLD IT COULD HAVE BEEN WITH A FRESH DEEP SNOW COVER. WITH THE LIMITED SNOW COVER...THE ARCTIC AIR WILL DRIVE AREA FROST DEPTHS DEEPER THIS WEEK. WEAK WAA STARTS ON WEDNESDAY AS A SHORT WAVE TROUGH DROPS INTO THE NORTHERN GREAT LAKES REGION. MORE WIDESPREAD CLOUDS IN THE BAROCLINIC ZONE FROM MT TO THE OHIO VALLEY TODAY MAY EDGE NORTH INTO PARTS OF CENTRAL WISCONSIN WEDNESDAY AND CONTINUE TO SPREAD NORTH THROUGH THURSDAY. LIGHT SNOW REMAINS IN THE FORECAST LATER IN THE WEEK AS A CLIPPER SYSTEM DROPS INTO THE REGION AND PHASES WITH SOME SOUTHERN STREAM ENERGY SOUTH AND EAST OF THE AREA. LAKE EFFECT POTENTIAL INCREASES AGAIN THURSDAY NIGHT AND FRIDAY AS CAA WITH NORTHWEST WINDS DEVELOP IN THE WAKE OF THE CLIPPER SYSTEM. ANY LAKE EFFECT SNOW WILL END FRIDAY NIGHT AS A MODERATING TEMPERATURE PATTERN STARTS WITH A RETURN TO A ZONAL FLOW WITH WAA FOR THE WEEKEND. && .AVIATION...THE STRONG WINDS THAT DEVELOPED IN THE WAKE OF THE ARCTIC COLD FRONT HAVE SUBSIDED. LAKE EFFECT SNOW SHOWERS AND ASSOCIATED MVFR/IFR CONDITIONS CAN BE EXPECTED ACROSS FAR NC WI (ESPECIALLY VILAS COUNTY) THROUGH TONIGHT. MOST OF THE REMAINING FORECAST AREA SHOULD HAVE VFR CONDITIONS...ALTHOUGH FLURRIES AND PATCHY MVFR CIGS ARE POSSIBLE TONIGHT...AS AN UPPER LEVEL TROF AND REINFORCING SHOT OF ARCTIC AIR ARRIVES. && .GRB WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY FROM 4 AM MONDAY TO NOON CST TUESDAY FOR WIZ013-020-021-031-037>039-045-048-049-073-074. WIND CHILL ADVISORY FROM 6 PM MONDAY TO NOON CST TUESDAY FOR WIZ022-040-050. WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY FOR WIZ005-010>012-018-019-030-035-036. && MPC/TDH
Hazardous weather outlook, Jan 20, 2:50 PM CST, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 250 PM CST SUN JAN 20 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-212100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 250 PM CST SUN JAN 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT DANGEROUS WIND CHILLS ARE EXPECTED TONIGHT WITH READINGS IN THE 20 TO 30 BELOW ZERO RANGE. A WIND CHILL ADVISORY HAS BEEN POSTED FOR MOST LOCATIONS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY ARCTIC AIR WILL REMAIN ENTRENCHED ACROSS THE AREA THROUGH AT LEAST THE MIDDLE OF THE WEEK. WIND CHILL VALUES WILL FALL OR REMAIN IN DANGEROUSLY COLD LEVELS MONDAY INTO TUESDAY. A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-212100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 250 PM CST SUN JAN 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. TDH/MPC
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 19, 8:02 PM CST | Winter Weather Advisory | GRB | Vilas | 13 hr |
| Jan 20, 3:49 AM CST | Small Craft Advisory | GRB | 8 hr | |
| Jan 20, 2:50 PM CST | Wind Chill Advisory | GRB | Brown, Calumet, Door, Florence, Forest, Kewaunee and 16 more | 45 hr |
Nearby
Small Craft Advisories in Wisconsin, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.